# SDR V0XD201311200200

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR THRESHOLD MID CAP CORRODED.  R & R MAIN PASSENGER DOOR MID CAP IAW SRM 51-42-06 AND 51-42-20.
